# SDR C2XA08ON060

- Difficulty date: January 5, 2008
- Submitted: January 6, 2008
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500632
- Aircraft time: 12,804 hours, 10,445 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7823 - GEG TO LAX - FLIGHT CREW REPORTED ATO NR 2 FUEL QTY INDICATION CHANGED VALUE AND GAVE FUEL IMBALANCE MSG WHEN THRUST LEVERS ADVANCED.  AFTER RETURNING TO BLOCK FLIGHT CREW PERFORMED A SYSTEM REST AND RAN UP THE ENGINES AND FOUND NO PROBLEMS.  NO W/U AND NO MX ACTION.  A/C WAS RELEASED TO RETURN FOR SERVICE.
